Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Marriage and Madness

Robert E. Roberts
Journal of Health and Social Behavior
Vol. 18, No. 2 (Jun., 1977), pp. 223-224
Stable URL: http://www.jstor.org/stable/2955386
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224